Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 5, NWS Milwaukee, WI

January 15, 2021

NWS Milwaukee, WI issued this small craft advisory at Jan 15, 2021, 2:50 PM CST. It took effect at Jan 16, 2021, 7:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2021, 2:50 PM CST (20:50 UTC)
In effect from
Jan 16, 2021, 7:00 AM CST
Expired
Jan 16, 2021, 2:46 PM CST
In force
8 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

122 
WHUS73 KMKX 152050
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
250 PM CST Fri Jan 15 2021

LMZ643>646-160500-
/O.NEW.KMKX.SC.Y.0005.210116T1300Z-210117T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
250 PM CST Fri Jan 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM CST
SATURDAY...

* WHAT...Waves 3 to 5 ft expected with northwest winds gusting to 
  around 22 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 7 AM to 6 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
240 
WHUS73 KMKX 160254
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
854 PM CST Fri Jan 15 2021

LMZ644>646-161100-
/O.EXT.KMKX.SC.Y.0005.210116T1600Z-210117T0000Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
854 PM CST Fri Jan 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 6 PM CST
SATURDAY...

* WHAT...Waves 2 to 5 ft expected with northwest winds gusting to
  around 22 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 10 AM to 6 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-161100-
/O.CON.KMKX.SC.Y.0005.210116T1300Z-210117T0000Z/
Sheboygan to Port Washington WI-
854 PM CST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM CST
SATURDAY...

* WHAT...Waves 2 to 5 ft expected with northwest winds gusting to
  around 22 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 7 AM to 6 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
960 
WHUS73 KMKX 160949
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
349 AM CST Sat Jan 16 2021

LMZ643-161800-
/O.CON.KMKX.SC.Y.0005.210116T1300Z-210117T0000Z/
Sheboygan to Port Washington WI-
349 AM CST Sat Jan 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 6 PM CST THIS EVENING...

* WHAT...Waves 2 to 4 ft expected with northwest winds gusting to
  around 22 knots.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...From 7 AM this morning to 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ644>646-161800-
/O.CON.KMKX.SC.Y.0005.210116T1600Z-210117T0000Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
349 AM CST Sat Jan 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM CST THIS EVENING...

* WHAT...Waves 2 to 4 ft expected with northwest winds gusting to
  around 22 knots.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...From 10 AM this morning to 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
697 
WHUS73 KMKX 161458
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
858 AM CST Sat Jan 16 2021

LMZ643-162300-
/O.CON.KMKX.SC.Y.0005.000000T0000Z-210117T0000Z/
Sheboygan to Port Washington WI-
858 AM CST Sat Jan 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Waves 2 to 4 ft expected with northwest winds gusting 
  to around 22 knots.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ644>646-162300-
/O.CON.KMKX.SC.Y.0005.210116T1600Z-210117T0000Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
858 AM CST Sat Jan 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Waves 2 to 4 ft expected with northwest winds gusting 
  to around 22 knots.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
865 
WHUS73 KMKX 162046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
246 PM CST Sat Jan 16 2021

LMZ643>646-162200-
/O.CAN.KMKX.SC.Y.0005.000000T0000Z-210117T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
246 PM CST Sat Jan 16 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Waves and winds have dropped below Small Craft Advisory levels.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 9:10 AM CST, 5 hours 40 minutes earlier.

Area forecast discussion, Jan 15, 9:10 AM CST, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
910 AM CST Fri Jan 15 2021

.UPDATE...
(Issued 910 AM CST Fri Jan 15 2021)

Light snow and drizzle will continue on and off through today.
More defined cells will have a better chance of producing snow and
rain. Areas that see snow could accumulate an additional dusting
of snow. Temperatures will remain around freezing or several
degrees above, especially towards Lake Michigan. Previous
forecast remains on track.

RAH

&&

.SHORT TERM...
(Issued 441 AM CST Fri Jan 15 2021)

Today through Saturday:

Patchy drizzle and light snow showers will be possible today as
moisture circulates around the meandering low pressure system to
our west and a reservoir of cold air lingers aloft. Tonight, as
the low slides off to our west, easterly fetch will increase off
the lake allowing for better low level moisture and the lingering
tail of a jet aloft will allow for upper level divergence. This
will cause an increase in areal coverage of light snow, and allow
for another 1 to 2 inches to fall mainly east of Madison. Light
snow will linger through early Saturday morning before the low
finally exits to our east and light snow subsides.

CMiller

&&

.LONG TERM...
(Issued 441 AM CST Fri Jan 15 2021)

Saturday night through Thursday:

A quick moving shortwave will dive southeast out of Canada and
bring some flurries to light snow Sunday morning.

For the rest of the week, models depict passing shortwave troughs
that bring only light snow to the region. Currently most of these
miss our CWA, but we'll keep an eye on possible changes.

Temperatures will stay fairly modest through midweek, averaging
at or slightly below freezing for highs.

CMiller

&&

.AVIATION...
(Issued 910 AM CST Fri Jan 15 2021)

VFR ceilings have moved in along Lake Michigan, but could briefly
drop to MVFR at times, farther inland expect MVFR to IFR the
farther west you go. Expect reduced visibilities and lower
ceilings with any snow/rain shower today. These will continue
on/off into this evening before another round of light snow moves
across the entire area tonight into Saturday morning. This will
bring with it MVFR to IFR ceilings and visibilities. Winds will
shift to the northwest with the snowfall with dry conditions
gradually moving in for Saturday afternoon. Snow amounts around a
half inch to 2 inches will be possible with highest amounts
towards east central Wisconsin.

RAH

&&

.MARINE...
(Issued 441 AM CST Fri Jan 15 2021)

Gusty east winds will linger the morning and into the early
afternoon over the northern end of Lake Michigan. Winds gusts to
30 knots will be possible, with possibly a few marginal gale
force gusts near the straits of Mackinac.

Locally, a Small Craft Advisory will linger through the morning
hours, mainly for high waves owing to the southeast fetch. Winds
will gradually subside today.

CMiller

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643 until noon Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jan 15, 9:16 AM CST, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
916 AM CST Fri Jan 15 2021

WIZ046-047-051-052-056>060-062>072-161530-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
916 AM CST Fri Jan 15 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Scattered light snow showers and drizzle will linger through
today and could cause a brief slushy dusting. Tonight, light snow
will increase in coverage and deliver another 1 to 2 inches of
snow, mainly east of Madison.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Light snow will linger through Saturday morning before subsiding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed however your snowfall
reports will be appreciated the next several days.

LMZ643>646-161530-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
916 AM CST Fri Jan 15 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Lingering 3 to 5 foot waves continue this morning from Sheboygan
to Port Washington. A small craft advisory is in effect until
noon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisory conditions could be met Saturday morning as
winds shift from northeast to northwest.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-161530-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
916 AM CST Fri Jan 15 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

Easterly wind gusts up to 30 knots will be possible over the
northern end of Lake Michigan this morning and early afternoon. A
few gale force gusts can not be ruled out, especially near the
Straits of Mackinac.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

www.weather.gov/mkx

In the hours before

Local storm report, Jan 15, 9:00 AM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CST FRI JAN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     SNOW             2 NE MENOMONEE FALLS    43.17N 88.10W
01/15/2021  E0.3 INCH        WAUKESHA           WI   PUBLIC

&&

MRC
Local storm report, Jan 15, 9:16 AM CST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST FRI JAN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             1 S BARABOO             43.46N 89.74W
01/15/2021  E2.0 INCH        SAUK               WI   PUBLIC

&&

MRC
Local storm report, Jan 15, 9:46 AM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 AM CST FRI JAN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     SNOW             PRINCETON               43.85N 89.13W
01/15/2021  E1.0 INCH        GREEN LAKE         WI   PUBLIC

&&

MRC
Local storm report, Jan 15, 9:57 AM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 AM CST FRI JAN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     SNOW             LA VALLE                43.58N 90.13W
01/15/2021  M2.3 INCH        SAUK               WI   PUBLIC

&&

MRC
Local storm report, Jan 15, 10:06 AM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 AM CST FRI JAN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     SNOW             4 SE CROSS PLAINS       43.08N 89.59W
01/15/2021  M2.5 INCH        DANE               WI   PUBLIC

0816 AM     SNOW             2 N BROOKLYN            42.88N 89.38W
01/15/2021  M1.5 INCH        DANE               WI   PUBLIC

0815 AM     SNOW             DARLINGTON              42.68N 90.12W
01/15/2021  M2.2 INCH        LAFAYETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION DARW3 DARLINGTON 1
            SE.

0800 AM     SNOW             3 ENE JANESVILLE        42.69N 88.96W
01/15/2021  M0.5 INCH        ROCK               WI   COCORAHS

            COCORAHS STATION WI-RK-16 JANESVILLE 2.7
            ENE.

0800 AM     SNOW             1 SSW BEAVER DAM        43.45N 88.85W
01/15/2021  M1.0 INCH        DODGE              WI   COCORAHS

            COCORAHS STATION WI-DD-4 BEAVER DAM 1.4 SSW.

0800 AM     SNOW             2 SE PORTAGE            43.53N 89.44W
01/15/2021  M0.5 INCH        COLUMBIA           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PORW3 1.8 SE PORTAGE.

0800 AM     SNOW             1 S REEDSBURG           43.52N 90.00W
01/15/2021  M1.0 INCH        SAUK               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RBGW3 1.0 S
            REEDSBURG.

0747 AM     SNOW             1 NNW OCONOMOWOC        43.11N 88.50W
01/15/2021  M0.8 INCH        WAUKESHA           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ONCW3 OCONOMOWOC.

0745 AM     SNOW             1 W OCONOMOWOC          43.10N 88.51W
01/15/2021  M0.8 INCH        WAUKESHA           WI   COCORAHS

            COCORAHS STATION WI-WK-68 OCONOMOWOC 0.9 W.

0733 AM     SNOW             WATERLOO                43.19N 88.98W
01/15/2021  M1.1 INCH        JEFFERSON          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LOOW3 WATERLOO.

0732 AM     SNOW             3 ESE ROSENDALE         43.79N 88.62W
01/15/2021  M0.4 INCH        FOND DU LAC        WI   COCORAHS

            COCORAHS STATION WI-DL-18 ELDORADO 2.3 S.

0730 AM     SNOW             4 NNE VERONA            43.04N 89.51W
01/15/2021  M2.4 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-63 MADISON 7.0 WSW.

0729 AM     SNOW             3 WSW BROOKFIELD        43.05N 88.18W
01/15/2021  M0.5 INCH        WAUKESHA           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BFDW3 2.9 W
            BROOKFIELD.

0721 AM     SNOW             2 WNW DELAVAN           42.63N 88.66W
01/15/2021  M0.2 INCH        WALWORTH           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION DLNW3 DELAVAN 1 W.

0715 AM     SNOW             3 SW EAGLE              42.85N 88.53W
01/15/2021  M1.6 INCH        WAUKESHA           WI   COCORAHS

            COCORAHS STATION WI-WK-65 EAGLE 3.4 SW.

0705 AM     SNOW             6 E BARABOO             43.48N 89.63W
01/15/2021  M1.4 INCH        SAUK               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BABW3 BARABOO-WWTP.

0700 AM     SNOW             1 ENE LAKE GENEVA       42.59N 88.42W
01/15/2021  M0.6 INCH        WALWORTH           WI   COCORAHS

            COCORAHS STATION WI-WW-2 LAKE GENEVA 0.6
            ENE.

0700 AM     SNOW             2 WNW KEWASKUM          43.53N 88.27W
01/15/2021  M0.8 INCH        WASHINGTON         WI   COCORAHS

            COCORAHS STATION WI-WS-4 KEWASKUM 1.8 WNW.

0700 AM     SNOW             1 S GERMANTOWN          43.23N 88.12W
01/15/2021  M0.6 INCH        WASHINGTON         WI   COCORAHS

            COCORAHS STATION WI-WS-32 GERMANTOWN 0.6 S.

0700 AM     SNOW             3 NW WAUKESHA           43.03N 88.28W
01/15/2021  M0.5 INCH        WAUKESHA           WI   COCORAHS

            COCORAHS STATION WI-WK-84 WAUKESHA 2.5 NW.

0700 AM     SNOW             3 N LANNON              43.19N 88.16W
01/15/2021  M0.6 INCH        WAUKESHA           WI   COCORAHS

            COCORAHS STATION WI-WK-73 MENOMONEE FALLS
            3.2 NNW.

0700 AM     SNOW             2 NW WAUKESHA           43.03N 88.26W
01/15/2021  M0.5 INCH        WAUKESHA           WI   COCORAHS

            COCORAHS STATION WI-WK-54 WAUKESHA 1.6 NW.

0700 AM     SNOW             1 SSE RANDOM LAKE       43.55N 87.95W
01/15/2021  M0.5 INCH        SHEBOYGAN          WI   COCORAHS

            COCORAHS STATION WI-SB-10 RANDOM
            LAKE-COCORAHS.

0700 AM     SNOW             1 ESE BELOIT            42.52N 89.01W
01/15/2021  M0.4 INCH        ROCK               WI   COCORAHS

            COCORAHS STATION WI-RK-15 BELOIT 0.7 ESE.

0700 AM     SNOW             3 W JANESVILLE          42.68N 89.08W
01/15/2021  M1.2 INCH        ROCK               WI   COCORAHS

            COCORAHS STATION WI-RK-12 JANESVILLE 3.1 W.

0700 AM     SNOW             1 SSW SAUKVILLE         43.37N 87.95W
01/15/2021  M0.2 INCH        OZAUKEE            WI   COCORAHS

            COCORAHS STATION WI-OZ-22 SAUKVILLE 0.9 SSW.

0700 AM     SNOW             NEWBURG                 43.43N 88.04W
01/15/2021  M0.5 INCH        OZAUKEE            WI   COCORAHS

            COCORAHS STATION WI-OZ-17 WEST BEND 7.3 E.

0700 AM     SNOW             1 ENE GREENDALE         42.94N 87.98W
01/15/2021  M0.1 INCH        MILWAUKEE          WI   COCORAHS

            COCORAHS STATION WI-MW-23 GREENDALE 1.0 ENE.

0700 AM     SNOW             2 SW PALMYRA            42.86N 88.61W
01/15/2021  M0.8 INCH        JEFFERSON          WI   COCORAHS

            COCORAHS STATION WI-JF-15 PALMYRA 1.9 SW.

0700 AM     SNOW             3 NE DODGEVILLE         42.99N 90.09W
01/15/2021  M2.7 INCH        IOWA               WI   COCORAHS

            COCORAHS STATION WI-IW-7 DODGEVILLE 2.7 NE.

0700 AM     SNOW             1 E GREEN LAKE          43.84N 88.94W
01/15/2021  M1.0 INCH        GREEN LAKE         WI   COCORAHS

            COCORAHS STATION WI-GL-4 GREEN LAKE 0.8 E.

0700 AM     SNOW             2 SW BEAVER DAM         43.45N 88.87W
01/15/2021  M1.4 INCH        DODGE              WI   COCORAHS

            COCORAHS STATION WI-DD-21 BEAVER DAM 2.1 SW.

0700 AM     SNOW             4 E BEAVER DAM          43.46N 88.76W
01/15/2021  M0.8 INCH        DODGE              WI   COCORAHS

            COCORAHS STATION WI-DD-20 BEAVER DAM 3.9 E.

0700 AM     SNOW             1 NW FITCHBURG          43.00N 89.44W
01/15/2021  M2.0 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-99 FITCHBURG 1.1 NW.

0700 AM     SNOW             3 SSE BLACK EARTH       43.09N 89.73W
01/15/2021  M1.0 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-88 BLACK EARTH 3.1
            SSE.

0700 AM     SNOW             3 S SHOREWOOD HILLS     43.04N 89.44W
01/15/2021  M1.0 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-72 MADISON 4.0 SW.

0700 AM     SNOW             1 SSW MIDDLETON         43.08N 89.52W
01/15/2021  M1.2 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-46 MADISON 6.4 W.

0700 AM     SNOW             1 W SHOREWOOD HILLS     43.08N 89.47W
01/15/2021  M1.8 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-39 MADISON 4.0 W.

0700 AM     SNOW             OREGON                  42.92N 89.39W
01/15/2021  M1.7 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-33 OREGON 0.4 SSW.

0700 AM     SNOW             1 SSW SHOREWOOD HILLS   43.06N 89.46W
01/15/2021  M1.4 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-13 MADISON 3.7 WSW.

0700 AM     SNOW             7 SW PORTAGE            43.48N 89.57W
01/15/2021  M1.7 INCH        COLUMBIA           WI   COCORAHS

            COCORAHS STATION WI-CB-5 PORTAGE 7.2 SW.

0700 AM     SNOW             1 S COLUMBUS            43.32N 89.03W
01/15/2021  M1.0 INCH        COLUMBIA           WI   COCORAHS

            COCORAHS STATION WI-CB-1 COLUMBUS 1.2 S.

0700 AM     SNOW             ST. PETER               43.83N 88.35W
01/15/2021  M0.8 INCH        FOND DU LAC        WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION TAHW3 ST. PETER.

0700 AM     SNOW             STOUGHTON               42.92N 89.22W
01/15/2021  M0.5 INCH        DANE               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STOW3 STOUGHTON.

0700 AM     SNOW             1 WNW SLINGER           43.33N 88.30W
01/15/2021  M0.9 INCH        WASHINGTON         WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SLRW3 SLINGER 1 WNW.

0700 AM     SNOW             1 SW MARKESAN           43.70N 89.00W
01/15/2021  M1.1 INCH        GREEN LAKE         WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RKNW3 0.6 SW
            MARKESAN.

0700 AM     SNOW             2 ESE MONTELLO          43.78N 89.30W
01/15/2021  M1.0 INCH        MARQUETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MTLW3 2.0 SE
            MONTELLO.

0700 AM     SNOW             1 W MONROE              42.60N 89.67W
01/15/2021  M2.0 INCH        GREEN              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MONW3 1.2 W MONROE.

0700 AM     SNOW             LODI                    43.32N 89.53W
01/15/2021  M1.0 INCH        COLUMBIA           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LODW3 LODI.

0700 AM     SNOW             2 SW SHOREWOOD HILLS    43.06N 89.48W
01/15/2021  M1.5 INCH        DANE               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHMW3 2.0 SW
            SHOREWOOD HILLS.

0700 AM     SNOW             3 WNW SLINGER           43.34N 88.34W
01/15/2021  M1.0 INCH        WASHINGTON         WI   COCORAHS

            COCORAHS STATION WI-WS-30 HARTFORD 2.9 ENE.

0700 AM     SNOW             4 S RILEY               42.97N 89.61W
01/15/2021  M1.7 INCH        DANE               WI   COCORAHS

            COCORAHS STATION WI-DA-77 VERONA 3.9 WSW.

0617 AM     SNOW             2 NNE MERTON            43.16N 88.30W
01/15/2021  M1.1 INCH        WAUKESHA           WI   COCORAHS

            COCORAHS STATION WI-WK-61 HARTLAND 5.0 NNE.

&&
Local storm report, Jan 15, 11:11 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 AM CST FRI JAN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     SNOW             2 SW RIPON              43.82N 88.87W
01/15/2021  E1.5 INCH        FOND DU LAC        WI   PUBLIC

&&

MRC

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.